I have been on tx for five weeks. I have had very few sides except for feeling tired. Over the past three days my feet have increasingly felt like they are numb and a tingling feeling on my soles. I called my GI doctor and he took me off the meds until I see him next week to see if this feeling goes away and I am having a circulatory problem due to tx.. I do have cryoglobulemia (which often develps when one has HEP C) which has this as a symptom. I really want to continue with my meds but will wait until I see my doctor and have more tests. Has anyone heard of anything like this?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...